# SDR SWAA2024040366344

- Difficulty date: March 21, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 33,609 hours, 15,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 EA. FWD CARGO CAP STRIPS HAVE MULTIPLE AREAS OF CORROSION ON LOWER SURFACE (MARKED)<[01] PARTS DATA UPDATE ONLY;[02] INSTALLED NEW FWD CARGO CAP STRIPS PER AMM 25-52-06;[03] REMOVED AND REPLACED 4 EA. FWD CARGO CAP STRIPS IAW AMM 25-52-10.;[04] VERIFIED REMOVED AND REPLACED 4 EA. FWD CARGO CAP STRIPS IAW AMM 25-52-10.
